# SDR SWAA2021090709344

- Difficulty date: August 21, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL SPLICE STRAP AT BS 767+4 HAS OVERSIZE HOLES RBL 10 TO LBL10 WL 156 ; / [01] UPDATED MEASUREMENT TABLE; [02] EVALUATED OVERSIZE HOLES ON SPLICE STRAP; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] RECEIVED NEW STRAP ON PO# 829373 NEW PART WILL BE INSTALLED ON FAULT # TTG8Q0060TDE; [04] VERIFIED NEW STRAP RECEIVED; INSTALLATION ON TTG8Q0060TDE; JOB COMPLETE.
